Advertisement

Letters in Mathematical Physics

, Volume 105, Issue 9, pp 1223–1251 | Cite as

Noncommutative Inverse Scattering Method for the Kontsevich System

  • Semeon Arthamonov
Article

Abstract

We formulate an analog of Inverse Scattering Method for integrable systems on noncommutative associative algebras. In particular, we define Hamilton flows, Casimir elements and noncommutative analog of the Lax matrix. The noncommutative Lax element generates infinite family of commuting Hamilton flows on an associative algebra. The proposed approach to integrable systems on associative algebras satisfies certain universal property, in particular, it incorporates both classical and quantum integrable systems as well as provides a basis for further generalization. We motivate our definition by explicit construction of noncommutative analog of Lax matrix for a system of differential equations on associative algebra recently proposed by Kontsevich. First, we present these equations in the Hamilton form by defining a bracket of Loday type on the group algebra of the free group with two generators. To make the definition more constructive, we utilize (with certain generalizations) the Van den Bergh approach to Loday brackets via double Poisson brackets. We show that there exists an infinite family of commuting flows generated by the noncommutative Lax element.

Keywords

noncommutative geometry integrable systems double Poisson algebras 

Mathematics Subject Classification

37K30 37K15 53D30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Crawley-Boevey W.: Poisson structures on moduli spaces of representations. J. Algebra 325(1), 205–215 (2011)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Vanden Bergh M.: Double Poisson algebras. Trans. Am. Math. Soc. 360, 5711–5769 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Ya Dorfman I., Fokas A.S.: Hamiltonian theory over noncommutative rings and integrability in multidimensions. J. Math. Phys. 33(7), 2504–2514 (1992)MathSciNetADSCrossRefMATHGoogle Scholar
  4. 4.
    Etingof, P., Gelfand, I., Retakh, V.: Factorization of differential operators, quasideterminants, and nonabelian Toda field equations. Math. Res. Lett. 4, 413–425 (1997)Google Scholar
  5. 5.
    Etingof P., Gelfand I., Retakh V.: Nonabelian integrable systems, Quasideterminants, and Marchenko lemma. Math. Res. Lett. 5, 1–12 (1998)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Efimovskaya O., Wolf T.: On Integrability of the Kontsevich Non-Abelian ODE system. Lett. Math. Phys. 100(2), 161–170 (2012)MathSciNetADSCrossRefMATHGoogle Scholar
  7. 7.
    Farkas D.R., Letzter G.: Ring theory from symplectic geometry. J. Pure Appl. Algebra 125(1–3), 155–190 (1998)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Fokas, A.S.: Symmetries and integrability. Technical report, DTIC Document (1987)Google Scholar
  9. 9.
    Fadeev, L.D., Takhtajan, L.A.: Hamiltonian methods in the theory of solitons. Springer (1986)Google Scholar
  10. 10.
    Gelfand I.M., Ya Dorfman I.: Hamiltonian operators and infinite-dimensional Lie algebras. Funk. An. Priloz 15(3), 23–40 (1981)Google Scholar
  11. 11.
    Gelfand, I.M., Smirnov, M.M.: The algebra of Chern-Simons classes, the poisson bracket on it, and the action of the gauge group. In: Lie Theory and geometry, volume 123 of Progress in Mathematics, pp. 261–288. Birkhauser, Boston (1994)Google Scholar
  12. 12.
    Hamanaka M., Toda K.: Towards noncommutative integrable systems. Phys. Lett. A 316(1), 77–83 (2003)MathSciNetADSCrossRefMATHGoogle Scholar
  13. 13.
    Kontsevich, M.: Formal (non)-commutative symplectic geometry. In: Israel, M., Gelfand, Corwin, L., Lepowsky, J. (eds.) The gelfand mathematical seminars, 1990–1992, pp. 173–187. Birkhauser, Boston (1993)Google Scholar
  14. 14.
    Kontsevich, M:. Noncommutative identities. (2011). arXiv:1109.2469
  15. 15.
    Krichever, I.M.: The periodic non-abelian Toda chain and its two-dimensional generalization. Russ. Math. Surv 36(2), 82–89 (1981)Google Scholar
  16. 16.
    Kosmann-Schwarzbach, Y.: From Poisson algebras to Gerstenhaber algebras. In: Annales de l’institut Fourier, vol. 46, pp. 1243–1274. Institut Fourier (1996)Google Scholar
  17. 17.
    Loday J.-L.: Cyclic homology. Springer (1998)Google Scholar
  18. 18.
    Mikhailov A.V., Sokolov V.V.: Integrable ODEs on associative algebras. Commun. Math. Phys. 211(1), 231–251 (2000)MathSciNetADSCrossRefMATHGoogle Scholar
  19. 19.
    Mikhailov, A. V., Shabat, A. B., Yamilov, R. I.: The symmetry approach to the classification of non-linear equations. complete lists of integrable systems. Russ. Math. Surv. 42(4), 1–63 (1987)Google Scholar
  20. 20.
    Odesskii A.V., Rubtsov V.N., Sokolov V.V.: Bi-Hamiltonian ordinary differential equations with matrix variables. Theor. Math. Phys. 171(1), 442–447 (2012)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Odesskii, A., Rubtsov, V., Sokolov, V.: Poisson brackets on free associative algebras. Contemp. Math. 592, 295 (2013)Google Scholar
  22. 22.
    Olver P.J., Sokolov V.V.: Integrable evolution equations on associative algebras. Commun. Mathe. Phys. 193(2), 245–268 (1998)MathSciNetADSCrossRefMATHGoogle Scholar
  23. 23.
    Pichereau A., Van de Weyer G.: Double Poisson cohomology of path algebras of quivers. J. Algebra 319(5), 2166–2208 (2008)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Retakh, V., Rubtsov, V.: Noncommutative Toda chains, Hankel quasideterminants and the Painlevé II equation. J. Phys. A Math. Theor. 43(50), 505204 (2010)Google Scholar
  25. 25.
    Sokolov V.V., Shabat A.B.: Classification of integrable evolution equations. Math. Phys. Rev. 4, 221–280 (1984)MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Department of MathematicsRutgers, The State University of New JerseyPiscatawayUSA

Personalised recommendations